# SDR SWAA2022052510254

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY EXIT LIGHT ON SIDEWALL DOOR LH SIDE AND AFT FUSELAGE RH SIDE AT PASSENGER CABIN (2 EA) 2022-228627 / [01] REPLACED EMERGENCY EXIT LIGHT ON SIDEWALL DOOR LH SIDE AND AFT FUSELAGE RH SIDE AT PASSENGER CABIN (2 EA) I.A.W B737-700 AMM 33-51-01-960-802 AND AMM 33-51-04-960-801. TESTS ARE OK.;[02] TASK CARD COMPLETED
